# SDR AALA202210258597

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 35,836 hours, 16,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT SERVICE DOOR ASSIST BOTTLE / ACCUMULATOR LOW. MAINTENANCE SERVICED RIGHT AFT SERVICE DOOR ASSIST BOTTLE / ACCUMULATOR PER AMM 52-10-00.
